Advertisement

Solutions of two-dimensional Schrödinger-type equations in a magnetic field

  • V. G. MarikhinEmail author
Article

Abstract

We use the method of dressing by a linear operator of general form to construct new solutions of Schrödinger-type two-dimensional equations in a magnetic field. In the case of a nonunit metric, we integrate the class of solutions that admit a variable separation before dressing. In particular, we show that the ratio of the coefficients of the differential operators in the unit metric case satisfies the Hopf equation. We establish a relation between the solutions of the two-dimensional eikonal equation with the unit right-hand side and solutions of the Hopf equation.

Keywords

dressing method quantum operators Hopf equation eikonal equation 

References

  1. 1.
    S. P. Novikov and A. P. Veselov, “Exactly solvable two-dimensional Schrödinger opeators and Laplace transformations,” in: Solitons, Geometry, and Topology: On the Crossroads (Amer. Math. Soc. Transl. Ser. 2, Vol. 179, V. M. Buchstaber and S. P. Novikov, eds.), Amer. Math. Soc., Providence, R. I. (1997), pp. 109–132; arXiv:math-ph/0003008v1 (2000).Google Scholar
  2. 2.
    E. V. Ferapontov and A. P. Veselov, J. Math. Phys., 42, 590–607 (2001); arXiv:math-ph/0007034v1 (2000).MathSciNetADSzbMATHCrossRefGoogle Scholar
  3. 3.
    G. Darboux, Lecons sur la théorie générale des surfaces et les applications geométriques du calcul infinitésimal: Première partie, généralités, coordonnées curvilignes, surfaces minima (Reprint of 2nd ed. of 1914), Chelsea, New York (1972).Google Scholar
  4. 4.
    A. B. Shabat, Theor. Math. Phys., 103, 482–485 (1995).MathSciNetzbMATHCrossRefGoogle Scholar
  5. 5.
    I. A. Taimanov and S. P. Tsarev, Theor. Math. Phys., 157, 1525–1541 (2008); arXiv:0801.3225v2 [math-ph] (2008).MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    V. G. Marikhin, Theor. Math. Phys., 161, 1599–1603 (2009).MathSciNetzbMATHCrossRefGoogle Scholar
  7. 7.
    A. P. Veselov and A. B. Shabat, Funct. Anal. Appl., 27, No. 2, 81–96 (1993).MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    M. A. Skvortsov and P. M. Ostrovsky, JETP Lett., 85, 72–76 (2007); arXiv:cond-mat/0604631v2 (2006).ADSCrossRefGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2011

Authors and Affiliations

  1. 1.Landau Institute for Theoretical PhysicsRASMoscowRussia

Personalised recommendations